Simoncini Cancer TherapyDr. Simoncini writes...
Side effects of sodium bicarbonate therapy
The side effects of the bicarbonate therapy are very few. Some people feel a bit thirsty and suffer from a temporary tiredness.
I believe that we cannot administer full dosage for cancer patients with severe heart, renal, and hepatic problems. In any case, however, it is best to try to reach the maximum tolerable quantity, as a dosage that is too low or too thinly distributed over time cannot be effective in depth.
Increase in the temperature
In some patients, although not afflicted by other pathological conditions other than a tumor, if there are many masses or the masses have large dimensions we have sometimes observed a remarkable increase in the temperature up to 39 degrees centigrade in the first days of therapy with bicarbonate.
This is the effect of the brutal lysis of the colonies, which in some cases is even responsible for the high amylaceous contents and for transitory renal insufficiency sometimes associated with a bladder urinary block which can be solved through catheterization.
Hypertension or hypotension events as well as episodes of relapsing cephalea complete the picture of side effects which, it is wise to emphasize, are rare and brief, that is, without negative after effects.
The therapy that is most indicated to counter all the instances described above is the fast intravenous infusion (about one hour) of glucose phlebos at 5% or 10 % solution with the addition of potassium chloride, and physiological solutions that are capable of complete resolution generally without the utilization of any symptomatic drug by helping the drains to bring the circulating catabolites back to the standard value.
Telephone: (+39) 3389997821
Telephone: (+39) 335294480
The information we provide is for educational purposes only and is not intended as medical advice. Users assume all responsibility for the application of the content on themselves. The information and/or products which on this website are reproduced are not meant to replace and/or to ignore the advice of a practicing physician.